# SDR AALA2019120219001

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 22,691 hours, 9,276 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: BACB10A339
- Condition: Binding
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS AILERONS VERY STIFF IN FLIGHT AND ON GROUND. REMOVED & REPLACED AILERON CENTERING MECHANISM CAM FOLLOWER BEARING IAW JOB CARD 1422. OK FOR SERVICE.
